Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efferox side effects

Posted by donnap23 on March 12, 2003, at 7:02:07

In reply to Re: Efferox side effects donnap23, posted by Krissy P on March 11, 2003, at 23:37:03

I was taking 75 in the am and 75 in the pm. I did not taper off. I really wasn't aware of why I got sick until I went online to see if there were reactions to not taking meds. I had skipped my dose Fri and by Sat night it got bad. I didn't stop on purpose (emergency out of town visit and left meds at home). I had no idea it would be like this though. I am up and around now, which is a big improvement (although still sick), but at least I don't feel like I'm dying! I wasn't aware of any of these side effects. I knew if I quit I would have to taper off but I didn't know it would make you this sick in less than 24 hours. It is sooooo not worth it. Thanks for the support.


> I am so sorry you are vomiting!! You do not need that. Some people just don't respond to Effexor-especially the withdrawals! Can you ask your doc for an anti-emetic so you can stop this horrible vomiting, not to mention 4 days of it, you are experiencing??? It's only been 4 days. May I ask what dosage are you on now and from what dosage did you start your withdrawals at?
> Please reply and I hope you get to feeling better and hang in. *hugs to you*
> Kristen
> ==================================================================================================
>
> I am on my 4th day of withdrawal and I wouldn't recommend anyone taking this drug. I have never had anything do me this way. I have been vomiting since Sat and here it is late Tues night. I'm holding out!
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:donnap23 thread:13781
URL: http://www.dr-bob.org/babble/20030310/msgs/208352.html